# SDR FDEA202103220740

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 4,823 hours, 2,241 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu Fire Exting
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE EXT 1 CIRCUIT BREAKER POPPED DURING FLIGHT.  REVIEWED AIRCRAFT HISTORY BACK 90 DAYS NO ISSUES WITH APU FIRE EXT 1 CB   INSPECTED WITH NO SIGN OF DAMAGE TO CB RESET BREAKER REF GMM 06-1-250,  CB REMAINED CLOSED PERFORMED B767 FIM 26-15 FAULT TREE 803 APU FIRE DETECTION   SYSTEM BITE PROCEDURE SYSTEM TESTED OK.
